×

zbMATH — the first resource for mathematics

Homological dimension in local rings. (English) Zbl 0078.02802

Keywords:
Lattices; Rings; Fields
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Maurice Auslander, On the dimension of modules and algebras. III. Global dimension, Nagoya Math. J. 9 (1955), 67 – 77. · Zbl 0067.27103
[2] Maurice Auslander and David A. Buchsbaum, Homological dimension in Noetherian rings, Proc. Nat. Acad. Sci. U.S.A. 42 (1956), 36 – 38. · Zbl 0070.03503
[3] Henri Cartan and Samuel Eilenberg, Homological algebra, Princeton University Press, Princeton, N. J., 1956. · Zbl 0075.24305
[4] I. S. Cohen, On the structure and ideal theory of complete local rings, Trans. Amer. Math. Soc. 59 (1946), 54 – 106. · Zbl 0060.07001
[5] Wolfgang Gröbner, Moderne algebraische Geometrie. Die idealtheoretischen Grundlagen, Springer-Verlag, Wien und Innsbruck, 1949 (German). · Zbl 0033.12706
[6] W. Krull, Dimensiontheorie in Stellenringen, J. Crelle vol. 179 (1938). · JFM 64.0078.02
[7] D. G. Northcott, Ideal theory, Cambridge Tracts in Mathematics and Mathematical Physics, No. 42, Cambridge, at the University Press, 1953. · Zbl 0052.26801
[8] P. Samuel, Commutative algebra (Notes by D. Hertzig), Cornell University, 1953.
[9] J.-P. Serre, Faisceaux algébriques cohérents, Ann. of Math. vol. 61 (1955). · Zbl 0067.16201
[10] -, Sur la dimension des anneaux et des modules noethériens, Proceedings of the International Symposium on Algebraic Number Theory, Tokyo and Nikko, 1955, Science Council of Japan, Tokyo, 1956.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.